Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can premarin cream cause Proteinuria?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 495 Questions
Can premain cream cause protinuria? Thank you.
Posted Sun, 8 Dec 2013 in Kidney Conditions
Answered by Dr. Aditya Bhabhe 37 minutes later
Brief Answer: Unlikely to be the cause Detailed Answer: Hi there Thank you for sending in your query. If there is persistent protein loss of more than 150 mg in a 24 hour urine collection, it is thought to be significant. Proteinuria is usually a sign of kidney problem. The use of conjugated estrogen cream (i.e., premarin cream) has not been associated with the development of proteinuria or worsening of existing proteinuria. So what might be the cause of your problem? It is difficult for me to comment on that based on the information provided. However I could suggest a few tests which will give us some pointers into the severity of your problem as well as its cause. These include: 1) Urine R/M 2) Urine protein to creatinine ratio (UPCR) 3) Blood tests: Urea, creatinine and blood glucose 4) An ultrasound of the kidneys. I hope this was helpful. Feel free to contact me if you have any more questions. Regards Dr. Bhabhe
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor